| Model Number |
ZEPHYR 4.0-J EDC |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves.One of the small sizing wings of the zephyr 4.0-j endobronchial delivery catheter (edc) broke off while measuring an airway.It was successfully removed with forceps and discarded.There was no adverse effect on the case or patient.